# SDR UALA2011031601285

- Difficulty date: March 16, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 72,885 hours, 20,991 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Condition: Malfunctioned
- Location: Wx Radar
- Component: Wx Radar
- Component part number: 20414440401
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR AUTO TILT SHOWS EXCESS GROUND RETURN.   INBOUND CREW DESCRIBED WX RADAR DISPLAY AS OK BUT NOT FOLLOWING TRACK OF A-C IN AUTO MODE NOR RESPONDING CORRECTLY IN MANUAL MODE.  REPLACED DRIVE UNIT.
